Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dark and light skin patches on chest and neck, looks like ringworm, no itchy

I have got patches of dark and light skin around the chest and neck area. They look like ringworms but they are not itchy. They started in the last month. I am a middle aged woman who has recently been married and I am not pregnant as I am taking the combined pill and I was on my period during the last week. What could be the cause and what should I do?
Asked On : Mon, 20 Feb 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for choosing HCM...,
Dark and light patches around the neck...,
and chest area....usually ..PITRYAISIS VERSICOLOR...,
It is common and contagious..,
Combined pill will exaggerate the problem...,
1) Wash the area with Ketocanazole soap...,
2) Apply Selsen shampoo lotion on affected area...,
keep it 2 hrs and wash...,
3) Apply cream containing ..Miconazole nitrate cream..,
4) Tab Fluconazole 150 mg weekly once for 6 weeeks...,
ok...good luck...,
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor